# SDR QXEA2010051000297

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 15,621 hours, 15,484 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Lug
- Condition: Corroded
- Location: Uplock Roller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG UPLOCK ROLLER BEARING OTBD LUG BORE HOLE HAS CORROSION.   REMOVED CORROSION BY REPAIRING IAW CMM 32-11-03 PARA B(2)(D) PAGE 613. BRUSH ETCH INSPECTED HOLE REWORKED SURFACE IAW CMM 32-11-03 PG 613 B(E) IAW AMS 2699.  MACHINED BUSHING QX046155-5SR FOR INTERFERENCE FIT AND PLATED IAW CMM 3-11-03, P613 B 3A.  CAD PLATED BORE REF CMM 32-11-03 PG 613 B2(I).  FPI RT OTBD UP LOCK LOWER ROLLER LUG FOR CRACKS IAW NDTM SEC 8.2 AND TC6-32-543 ITEM 4 STEP 4 NO CRACKS NOTED.
